MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7205/milmed-d-13-00270

Медицинская библиотека · Military medicine · 2014

Erythema multiforme following smallpox vaccination.

Storie Erin B, Perry Adam

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythema multiforme (EM) is an acute self-limited eruption with multiple possible precipitators including drugs, infections, and in a small percentage, vaccinations. The lesions of EM can vary in presentation and are frequently misdiagnosed. With the reinstitution of the smallpox vaccination program for deploying service members, there is an increased need for military providers to be aware of the adverse reactions to be expected with this vaccination. We present the case of a 19-year-old active duty male who developed EM 14 days after receiving vaccination for smallpox.

Для цитирования: Storie Erin B, Perry Adam. Erythema multiforme following smallpox vaccination.. Military medicine. 2014. DOI: 10.7205/milmed-d-13-00270.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.